RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2015, Volume 27, Number 5, Pages 127–136 (Mi mm3604)  

This article is cited in 1 scientific paper (total in 1 paper)

A discrete model for nonlinear problems of Radiation Transfer: principle of invariance and factorization

N. B. Engibaryan

Institute of Mathematics, NAS Armenia

Abstract: A discrete model for nonlinear problems of Radiation Transfer in a plane layer, consisting of finite or infinite number of identical sublayers, possessing given reflection-transmission properties, is considered. Fulfilment of condition of dissipativness or conservativness is assumed. Concept f minimality of the solution provides uniqueness of solution of boundary value problem for the difference transfer equation. An a priori estimates are obtained. Ambartsumian Principle of Invariance is diseminated and substantiated on Transfer equation in half-space, which lead to factorization of nonlinear boundary-value problem.

Keywords: Nonlinear Transfer problem, discrete model, minimality, solvability, factorization of non-linear boundary-value problem.

Full text: PDF file (302 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.958:536.71
Received: 04.08.2014

Citation: N. B. Engibaryan, “A discrete model for nonlinear problems of Radiation Transfer: principle of invariance and factorization”, Matem. Mod., 27:5 (2015), 127–136

Citation in format AMSBIB
\Bibitem{Eng15}
\by N.~B.~Engibaryan
\paper A discrete model for nonlinear problems of Radiation Transfer: principle of invariance and factorization
\jour Matem. Mod.
\yr 2015
\vol 27
\issue 5
\pages 127--136
\mathnet{http://mi.mathnet.ru/mm3604}
\elib{http://elibrary.ru/item.asp?id=24850028}


Linking options:
  • http://mi.mathnet.ru/eng/mm3604
  • http://mi.mathnet.ru/eng/mm/v27/i5/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. A. Khachatryan, M. H. Avetisyan, “On solvability of an infinite nonlinear system of algebraic equations with TeoplitzHankel matrices”, Uch. zapiski EGU, ser. Fizika i Matematika, 51:2 (2017), 158–167  mathnet
  • Number of views:
    This page:196
    Full text:38
    References:21
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019